Electron. J. Diff. Eqns., Vol. 2004(2004), No. 23, pp. 1-12.

Existence of positive solutions for fractional differential equations with Riemann-Liouville left-hand and right-hand fractional derivatives

Shuqin Zhang

Combining properties of Riemann-Liouville fractional calculus and fixed point theorems, we obtain three existence results of one positive solution and of multiple positive solutions for initial value problems with fractional differential equations.

Submitted June 15, 2003. Published February 16, 2004.
Math Subject Classifications: 34B15.
Key Words: Existence of positive solution, fractional differential equation, fixed point, cone.

Show me the PDF file (190K), TEX file, and other files for this article.

Shuqin Zhang
Department of Mathematical Sciences
Tsinghua University
Beijing, 100084 China
email szhang@math.tsinghua.edu.cn

Return to the EJDE web page